# SDR SWI2025F00148

- Difficulty date: January 6, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 27,475 hours, 15,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FR. 84 LH SEAT TRACK HAS SEVERAL AREAS OF CORROSION     (C-CHECK RO 1/30/2025)    REMOVED AND REPLACED AFT WET AREA  L/H SEAT TRACK FRAMES 74-85 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 (322760) AND APPLIED CIC PROTECTION REF CPM 51-25-00 (319489)  O.E.M.PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE
